# SDR AALA2018102329030

- Difficulty date: October 19, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 53,454 hours, 22,135 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Part serial: D01127
- Condition: Defective
- Location: Flap Sys
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: L, A

## Discrepancy

FLAP ASYMMETRY UPON EXTENSION LEFT NEEDLE AT "0", RIGHT NEEDLE APPROXIMATELY "0.1". LEADING EDGE DEVICE EXTENDED VIA ALTERNATE FLAP SWITCH, NO EXCESSIVE BRAKE USE REQUIRED FOR LANDING.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED VISUAL INSPECTION OF TRAILING EDGE FLAPS FOR BROKEN OR DAMAGED - NONE FOUND. BITE CHECKED FSEU PER 27-51-00 - FOUND FAULT CODE 27-53280 ON LEGS, 01 05 06 13 ALSO FAULT CODE 27-53250. ACCOMPLISHED TROUBLESHOOTING PER FIM 27-59-009 (27-532509) AND FIM 27-51-00(27-53280). REPLACED FSEU PER 27-51-01. RAN REQUIRED TEST, GROUND CHECKED GOOD. ALSO INSPECTED WIRING TO SKEW SENSOR NR 1 - NO DEFECTS NOTED.
